default-icon
Feeling faint
I have a headache and am feeling faint. Also feeling weak for the last 2-3 days. I am currently on blood pressure medicines.
69 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 4 yrs exp Bangalore
Hi....., your headache could be related to your high blood pressure.... Simple lifestyle changes can often help reduce high blood pressure , although some people may need to take medication as well.... Everyone with high blood pressure is advised to make the healthy lifestyle changes ....Consult your Physician for further evaluation...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.